Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 7, 2012, 1:58 PM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2012, 1:58 PM CST (19:58 UTC)
- Expired
- Mar 8, 2012, 9:00 PM CST
- In force
- 31 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
696 WHUS74 KLCH 071958 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 158 PM CST WED MAR 7 2012 ...GUSTY SOUTHERLY WINDS THIS AFTERNOON... .PRESSURES CONTINUE TO FALL ACROSS WEST TEXAS...CREATING LARGE DIFFERENCES IN PRESSURE ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. STRONG SOUTHERLY WINDS ARE THE RESULT.. GMZ430-432-080000- /O.NEW.KLCH.SC.Y.0018.120307T1958Z-120308T0000Z/ SABINE LAKE-CALCASIEU LAKE- 158 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS 25 KNOTS. LAKE WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
251 WHUS74 KLCH 072122 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 322 PM CST WED MAR 7 2012 ...GUSTY SOUTHERLY WINDS THIS AFTERNOON... .PRESSURES CONTINUE TO FALL ACROSS WEST TEXAS...CREATING LARGE DIFFERENCES IN PRESSURE ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. STRONG SOUTHERLY WINDS ARE THE RESULT.. GMZ470-472-475-080615- /O.EXB.KLCH.SC.Y.0018.000000T0000Z-120308T2300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 322 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CST THURSDAY. * WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE PERIODS RUNNING BETWEEN 6 AND 8 SECONDS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-080000- /O.CON.KLCH.SC.Y.0018.000000T0000Z-120308T0000Z/ SABINE LAKE-CALCASIEU LAKE- 322 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS 25 KNOTS. LAKE WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
726 WHUS74 KLCH 080444 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1044 PM CST WED MAR 7 2012 ...GUSTY SOUTHERLY WINDS THIS AFTERNOON... .PRESSURES CONTINUE TO FALL ACROSS WEST TEXAS...CREATING LARGE DIFFERENCES IN PRESSURE ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. STRONG SOUTHERLY WINDS ARE THE RESULT.. GMZ470-472-475-081300- /O.CON.KLCH.SC.Y.0018.000000T0000Z-120308T2300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1044 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THURSDAY. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 20 KNOTS. WAVE PERIODS RUNNING BETWEEN 6 AND 8 SECONDS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
588 WHUS74 KLCH 080937 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 337 AM CST THU MAR 8 2012 ...GUSTY SOUTHERLY WINDS THIS AFTERNOON... .PRESSURES CONTINUE TO FALL ACROSS WEST TEXAS...CREATING LARGE DIFFERENCES IN PRESSURE ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA RESULTING IN STRONG SOUTHERLY WINDS AND WAVES LARGER THEN 7 FEET OFFSHORE... GMZ470-472-475-081630- /O.EXT.KLCH.SC.Y.0018.000000T0000Z-120309T0100Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 337 AM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 20 KNOTS. WAVE PERIODS RUNNING BETWEEN 6 AND 8 SECONDS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 69
175 WHUS74 KLCH 090017 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 617 PM CST THU MAR 8 2012 ...GUSTY SOUTHERLY WINDS THIS AFTERNOON... .THE COMBINATION OF A SURFACE LOW OVER NORTHEAST TEXAS AND HIGH PRESSURE RIDGING OVER THE NORTHERN GULF OF MEXICO IS CREATING A LARGE PRESSURE GRADIENT OVER THE WESTERN GULF STATES. THIS IS LEADING TO MODERATE SOUTHERLY WINDS AND HIGH...ROUGH SEAS OVER THE OFFSHORE COASTAL WATERS. GMZ470-472-475-090300- /O.EXT.KLCH.SC.Y.0018.000000T0000Z-120309T0300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 617 PM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS AND SEAS: SOUTHEAST WINDS 15 TO 20 KNOTS. WAVE PERIODS RUNNING BETWEEN 6 AND 8 SECONDS. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
404 WHUS74 KLCH 090308 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 908 PM CST THU MAR 8 2012 ...SEAS SUBSIDE BUT VISIBILITIES DROP... .VERY MOIST GULF AIR MOVING OVER THE COOLER SHELF WATERS OF THE NORTHWESTERN GULF OF MEXICO HAS ALLOWED FOR THE FORMATION OF DENSE FOG ON THE COASTAL WATERS. MEANWHILE SEAS HAVE DIMINISHED A BIT AS WINDS RELAX SLIGHTLY AHEAD OF AN APPROACHING COLD FRONT. GMZ470-472-475-090415- /O.EXP.KLCH.SC.Y.0018.000000T0000Z-120309T0300Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 908 PM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NO REPORTING STATIONS OVER THE COASTAL WATERS ARE CURRENTLY REPORTING 7 FOOT SEAS OR HIGHER...THUS THE ADVISORY WAS ALLOWED TO EXPIRE. $$ GMZ450-452-455-091200- /O.NEW.KLCH.MF.Y.0023.120309T0308Z-120309T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 908 PM CST THU MAR 8 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. * VISIBILITY: WIDESPREAD AREAS BELOW 1 NAUTICAL MILE...WITH PATCHES BELOW 1/4 NAUTICAL MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 25
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 10:56 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 7, 10:56 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1056 AM CST WED MAR 7 2012
.DISCUSSION...
18Z TAF ISSUANCE.
&&
.AVIATION...
THE TIGHT PRESSURE GRADIENT WILL ALLOW SE WINDS TO BE QUITE
STRONG AND GUSTY OVER SE TX/C & SW LA...WITH SUSTAINED WINDS
16-20KT AND GUSTS 25-28KT EXPECTED AT AEX/BPT/LCH. WINDS NOT
EXPECTED TO BE AS STRONG FOR LFT/ARA. BKN/OVC LAYER ~5000FT
PREVAILS ACROSS ALL TERMINALS AT THIS TIME. ALL GUIDANCE SHOWS
CEILINGS LOWERING TO MVFR (1500-2500FT) LATER THIS AFTERNOON FOR
BPT/LCH...AND BY SUNSET FOR AEX/LFT/ARA. CEILINGS EXPECTED TO
LOWER FURTHER (~800FT) SHORTLY AFTER 01-02Z FOR BPT/LCH...AND BY
04-06Z FOR LFT/ARA/AEX. MVFR/IFR CEILINGS EXPECTED TO PREVAIL FOR
THE REMAINDER OF THE FORECAST PERIOD...WITH VCSH EXPECTED BY 15Z
THU FOR AEX/BPT/LCH.
DML
&&
.PREV DISCUSSION... /ISSUED 556 AM CST WED MAR 7 2012/
DISCUSSION...
FOR THE 12Z TAF PACKAGE.
AVIATION...
MVFR CIGS EXPECTED TO PREVAIL INTO THE AFTERNOON...WITH SOUTH
WINDS INCREASING AND BECOMING GUSTY BY LATE MORNING. CIGS ARE
EXPECTED TO LOWER LATE THIS AFTERNOON/EARLY EVENING AS MOISTURE IN
THE LOWER LEVELS CONTINUES TO INCREASE. NUMERICAL GUIDANCE IS ALSO
PINGING ON SOME RESTRICTIONS TO VSBY...BUT GIVEN THE STRENGTH OF
THE PROGGED WINDS...AM HESITANT TO INCLUDE THIS IN FCST AT THIS
TIME. CIG CAT WILL BE LOWER IN ANY EVENT.
13
PREV DISCUSSION... /ISSUED 504 AM CST WED MAR 7 2012/
SYNOPSIS...
LATEST UA AND WATER VAPOR ANALYSES SHOW PACIFIC MOISTURE
STREAMING OVER THE REGION AS WINDS BECOME MORE SWLY ALOFT IN
RESPONSE TO A LARGE TROF DIGGING OVER THE WRN STATES. AT THE
SFC...MODERATE SLY FLOW CONTINUES BETWEEN LOW PRESSURE DEVELOPING
OVER THE SRN PLAINS AND HIGH PRESSURE TO THE EAST. LOW LEVEL
MOISTURE CONTINUES TO INCREASE WITH DEWPOINTS THIS MORNING ABOUT
10-15 DEGREES HIGHER THAN THIS TIME YESTERDAY. TEMPERATURES HAVE
REMAINED NEARLY STEADY OVERNIGHT...WITH VALUES IN THE MID 60S OVER
SRN LA AND SE TX TO NR 60 ACRS CNTL LA.
DISCUSSION...
MOISTURE WILL CONTINUE TO DEEPEN OVER THE REGION THROUGH TONIGHT.
ALTHOUGH ATMOSPHERE WILL REMAIN CAPPED TODAY...COULD SEE A FEW
ISOLATED STREAMER SHOWERS DEVELOP DURING THE AFTN MAINLY ACRS
EXTREME WRN LA AND SE TX. ABOVE NORMAL TEMPERATURES WILL CONTINUE
AS GULF AIR CONTINUES TO SPREAD OVER THE REGION.
THE MAIN FORECAST ISSUE CONTINUES TO BE THE UPCOMING RAIN EVENT.
MODEL GUIDANCE HAS SHOWN BETTER AGREEMENT IN GENERAL WITH LATEST
RUNS...ALTHOUGH THERE IS STILL SOME DIFFERENCES IN THE DETAILS.
OVERALL...GUIDANCE SHOWS THE UPPER LOW IN THE WRN STATES DROPPING
INTO AZ/NM THROUGH TONIGHT. MODEL GUIDANCE BEGINS TO DIVERGE
SOMEWHAT BY 18Z THUR...BUT THE GFS HAS COME A LITTLE MORE IN LINE
WITH THE ECMWF. IN KEEPING WITH CONSISTENCY...LEANED TOWARD THE
ECMWF FROM FRIDAY ONWARD. THE LOW WILL BE SLOW TO MOVE EAST THROUGH
SATURDAY AS THE CENTER OF THE SYSTEM ACTUALLY MOVES N UP THE EAST
SIDE OF THE ROCKIES...WITH THE TROF GRADUALLY EXITING INTO THE SRN
PLAINS OVER THE WEEKEND. AT THE SFC...A COLD FRONT WILL PUSH EAST
ACRS TX THURSDAY AND INTO E TX THURSDAY NIGHT. THIS FRONT WILL
BRING AN INCREASE IN SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY AS IT STALLS OVER THE AREA. THE STALLED BOUNDARY WILL SERVE
AS A FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND WITH
LOW PRESSURE DEVELOPING ALONG ITS WRN FLANK ALONG THE CNTL TX
COAST.
AT THIS TIME...IT APPEARS THE HEAVIEST RAINFALL WILL OCCUR
NORTHWEST OF THE AREA...ALTHOUGH PORTIONS OF INTERIOR SE TX COULD
SEE OVER 2 INCHES OF RAIN AND POSSIBLY MORE. DID NOT INCLUDE
MENTION OF HEAVY RAINFALL IN THE ZONES ATTM DUE TO CONTINUED
UNCERTAINTIES IN REGARDS TO TIMING AND LOCATION...BUT COULD SEE
WORDING ADDED AS DETAILS BECOME MORE REFINED WITHIN THE NEXT DAY
OR SO.
RAIN CHANCES WILL GRADUALLY TAPER OFF MONDAY INTO TUESDAY AS THE
UPPER LOW LIFTS OUT TO THE NE. ABOVE NORMAL TEMPERATURES WILL
PERSIST THROUGH EARLY NEXT WEEK AS THE AREA REMAINS UNDER SLY
RETURN FLOW WITH HIGH PRESSURE CENTERED TO THE EAST.
24
MARINE...
A TIGHT PRESSURE GRADIENT WILL PERSIST BETWEEN LOW PRESSURE
DEVELOPING OVER THE PLAINS AND HIGH PRESSURE TO THE
EAST...RESULTING IN MODERATE TO STRONG SOUTHERLY WINDS THROUGH
THURSDAY. EXTENDED SMALL CRAFT EXERCISE CAUTION HEADLINES THROUGH
TONIGHT...ALTHOUGH WINDS WILL BE NEAR THE LOW END OF CAUTION
CRITERIA TODAY. THE WINDS WILL EASE UP ON FRIDAY AS A COLD FRONT
MOVES INTO THE REGION AND STALLS. WINDS WILL BECOME EASTERLY
FRIDAY NIGHT INTO SATURDAY...THEN AGAIN BECOME SOUTHEASTERLY AND
STRENGTHEN INTO EARLY NEXT WEEK. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT AND CONTINUING THROUGH
THE WEEKEND.
24
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 65 77 63 72 / 20 20 20 40 60
KBPT 76 66 76 62 69 / 20 20 20 40 60
KAEX 75 64 78 64 66 / 10 20 30 60 60
KLFT 76 65 78 64 76 / 10 10 20 30 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 7, 5:47 AM CST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 547 AM CST WED MAR 7 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 081200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 547 AM CST WED MAR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT MODERATE SOUTHERLY WINDS AND WARM WEATHER IS EXPECTED. A FEW ISOLATED TO WIDELY SCATTERED SHOWERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT MAINLY WEST OF A LINE FROM ALEXANDRIA TO CAMERON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLOW MOVING UPPER LEVEL DISTURBANCE...ALONG WITH A VERY MOIST ATMOSPHERE...WILL BRING AN INCREASE IN SHOWERS AND THUNDERSTORMS FROM THURSDAY NIGHT INTO THE WEEKEND. HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SYSTEM. AT THIS TIME...IT APPEARS THAT THE HEAVIEST RAINFALL WILL OCCUR OVER NORTHWESTERN PORTIONS OF THE AREA...WITH RAINFALL TOTALS OF AT LEAST 2 INCHES POSSIBLE ACROSS INTERIOR SE TX. HOWEVER...THERE IS STILL SOME UNCERTAINTY REGARDING THE STRENGTH...POSITION...AND TIMING OF THE SYSTEM WITH DETAILS EXPECTED TO BECOME BETTER REFINED OVER THE NEXT DAY OR TWO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-081200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 547 AM CST WED MAR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG SOUTHERLY WINDS WILL CONTINUE OVER THE COASTAL WATERS AND COASTAL LAKES AND BAYS. SMALL CRAFT EXERCISE CAUTION WILL CONTINUE THROUGH LATE TONIGHT...ALTHOUGH WINDS WILL BE AT THE LOW END OF CAUTION CRITERIA DURING THE DAY TODAY. THE PERSISTENT SOUTHERLY WINDS WILL KEEP TIDES RUNNING ABOUT ONE HALF FOOT ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO STRONG SOUTHERLY WINDS WILL CONTINUE THURSDAY IN RESPONSE TO A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER TEXAS AND HIGH PRESSURE OVER THE SOUTHEAST STATES. SMALL CRAFT EXERCISE CAUTION CONDITIONS WILL BE LIKELY FOR THE COASTAL WATERS. TIDES WILL RUN ABOUT ONE HALF FOOT ABOVE NORMAL. WINDS WILL DIMINISH THURSDAY NIGHT INTO FRIDAY AS A FRONT STALLS OVER THE AREA...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. WINDS WILL STRENGTHEN AGAIN DURING THE WEEKEND...WITH WINDS INITIALLY OUT OF THE EAST FRIDAY NIGHT INTO SATURDAY THEN BECOMING SOUTHEAST THROUGH THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 24
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 1:47 PM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 4 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.